# SDR USAA2011061400016

- Difficulty date: June 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323346120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FR34 + 4.5 INCHES, S23R, -Y765.  REPLACED SEAT TRACK AT FR34 + 4.5 INCHES, S23R, -Y765 IAW A319 SRM 51-72-11 & 53-00-15.
